# SDR SWIA2017101043844

- Difficulty date: August 23, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 34,034 hours, 31,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON RT WING,  CENTER L/E,  FROM WS 149.58 THRU 247.95.  REMOVED AND REPLACED THE SKIN IAW SRM.
